# SDR ASOA20121210091

- Difficulty date: December 10, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 19,113 hours, 10,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHT IN CENTER OF AISLE BURNED OUT.  MX INSPECTED AND RESET THE AISLE PATH LIGHTING SYS.  OPERATIONAL CHECKS WERE GOOD. NO DEFECTS FOUND.
